BibTeX record journals/acta/Paul74

download as .bib file

@article{DBLP:journals/acta/Paul74,
  author    = {Wolfgang J. Paul},
  title     = {Boolesche Minimalpolynome und {\"{U}}berdeckungsprobleme},
  journal   = {Acta Inf.},
  volume    = {4},
  pages     = {321--336},
  year      = {1974},
  url       = {http://dx.doi.org/10.1007/BF00289615},
  doi       = {10.1007/BF00289615},
  timestamp = {Tue, 11 Jan 2011 17:20:18 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/acta/Paul74},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}